Who Is Taking Atenolol For Hypertension And Have You Experienced Any Side Effects?

I find my feet are cold and sometimes my fingers. Has anyone experienced any other problems? The One you are experiencing is the Side effect of Atenolol, an antihypertensive medication.

 

 

 

 

 

Here are  Common Side Effects of Atenolol:

This Video Shows An Information About Atenolol Side Effects:

 

Written By Nurse007

{ 1 comment… add one }
  • Jayaraman March 29, 2009, 7:12 pm

    I take TENORMIN (Atenolol)50 mg. daily one tablet for my hypertension and I have not noticed any side exfect mentioned by you. I am taking this medication for more than 8-9 years.

    But there are many side effects for this drug. One is what you have mentioned i.e. COLD HANDS or FEET. You may be experience this side effect and I suggest you to consult your cardiologist and take his advice for further action.

    The general side effects of Atenolol are –

    Along with its needed effects, a medicine may cause some unwanted effects. Although not all of these side effects may occur, if they do occur they may need medical attention.

    Check with your doctor immediately if any of the following side effects occur:

    More common-

    -Blurred vision
    -Cold hands or feet
    -Confusion
    -Difficult or labored breathing
    -Dizziness, faintness, or lightheadedness when getting up from a lying or sitting position suddenly
    -Shortness of breath
    -Sweating
    -Tightness in chest
    -Unusual tiredness or weakness
    -Wheezing

    For further and full details about this drug see – http://www.mayoclinic.com/health/drug-information/DR602461#5F42BDD4-E7FF-0DBD-17B8FC9A20AB5A78-

GDPR Suite

Like most websites GDPR Suite uses cookies. In order to deliver a personalized, responsive service and to improve the site, we remember and store information about how you use it. This is done using simple text files called cookies which sit on your computer.